# SDR CA100914007

- Difficulty date: September 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,448 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: J12M24SP
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/H VOLTAGE REGULATOR INSTALLED FOR ACFT TESTING.  VOLTAGE REGULATOR OVERCHARGING, FAULT = NO RESISTANCE AT FIELD CONNECTION.  UNIT RETURNED TO SUPPLIER FOR INSP AND REPLACEMENT.
